Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2
DOI: 10.12691/jmsa-3-1-1
Open AccessArticle

A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: June 01, 2015

Cite this paper:
K. Prudhvi. A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces. Journal of Mathematical Sciences and Applications. 2015; 3(1):1-2. doi: 10.12691/jmsa-3-1-1

Abstract

In this paper, we prove a fixed point theorem for expanding onto self-mappings in complete cone metric spaces. Our results improve and extend some comparable results in the literature.

Keywords:
cone metric space fixed point expanding mapping

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Abbas and G. Jungck, Common fixed point results for non commuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341(2008) 416-420.
 
[2]  M. Arshad, A. Azam, P. Vetro, Some common fixed point results on cone metric spaces, Fixed Point Theory Appl. (2009)11, Article ID 493965.
 
[3]  A. Azam, M. Arshad, I. Beg, Banach contraction principle on cone rectangular metric spaces,Appl. Anal. Discrete Math., 3(2),(2009), 236-241.
 
[4]  P. Z. Daffer and H. Kaneko, On expansive mappings, Math. Japon 37 (1992), 733-735.
 
[5]  L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2) (2007)1468-1476.
 
[6]  X. Huang, Ch. Zhu and Xi Wen, Fixed point theorems for expanding mappings in cone metric spaces, Math Reports 14(64),2(2012), 141-148.
 
[7]  D. IIic, V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341(2008) 876-886.
 
[8]  Sh. Rezapour and R. Hamlbarani, Some notes on the paper cone metric spaces and fixed point theorem of contractive mappings, J. Math. Anal. Appl. 345(2008), 719-724.
 
[9]  S. Z. Wang, B. Y. Li, Z. M. Gao and K. Iseki, Some fixed point theorems for expansion mappings, Math. Japon 29(1984), 631-636.